Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Counterexamples to the Neggers-Stanley conjecture
2004 (English)In: Electronic research announcements of the American Mathematical Society, ISSN 1079-6762, Vol. 10, 155-158 p.Article in journal (Refereed) Published
Abstract [en]

The Neggers-Stanley conjecture asserts that the polynomial counting the linear extensions of a labeled finite partially ordered set by the number of descents has real zeros only. We provide counterexamples to this conjecture.

Place, publisher, year, edition, pages
2004. Vol. 10, 155-158 p.
Keyword [en]
Neggers-Stanley conjecture, partially ordered set, linear extension, real roots
Identifiers
URN: urn:nbn:se:kth:diva-24010ISI: 000226991700001OAI: oai:DiVA.org:kth-24010DiVA: diva2:342709
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Bränden, Petter

Search in DiVA

By author/editor
Bränden, Petter
In the same journal
Electronic research announcements of the American Mathematical Society

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf